Impulse control systems with width modulation
Doklady Akademii Nauk, Tome 180 (1968) no. 2, pp. 290-293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_180_2_a8,
author = {V. A. Yakubovich},
title = {Impulse control systems with width modulation},
journal = {Doklady Akademii Nauk},
pages = {290--293},
year = {1968},
volume = {180},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_180_2_a8/}
}
V. A. Yakubovich. Impulse control systems with width modulation. Doklady Akademii Nauk, Tome 180 (1968) no. 2, pp. 290-293. http://geodesic.mathdoc.fr/item/DAN_1968_180_2_a8/